E. Ballico
On the gonality of curves in $\bold P^n$

Comment.Math.Univ.Carolinae 38,1 (1997) 177-186.

Abstract:Here we study the gonality of several projective curves which arise in a natural way (e.g. curves with maximal genus in $\bold P^n$, curves with given degree $d$ and genus $g$ for all possible $d$, $g$ if $n = 3$ and with large $g$ for arbitrary $(d,g,n)$).

Keywords: space curve, algebraic curve, projective curve, gonality, algebraic surface
AMS Subject Classification: 14H50, 14H45, 14N05